# SDR DALA2018022701219

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 59,767 hours, 21,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS AT THE R2 DOOR STAYS ILLUMINATED WHEN DISARMED.  REMOVED THE BUSTLE, AND CLEANED THE SLIDE MECHANISM.
